Study of Fuzzy Magic Graph on Intuitionistic Space
K. Anitha1, J.Komathi2

1K.Anitha, Department of Mathematics, S.A.Engineering College, Chennai, (Tamil Nadu), India.
2J. Komathi Department of Mathematics, Sri Sairam Engineering college, Chennai, (Tamil Nadu), India.

Manuscript received on 24 January 2019 | Revised Manuscript received on 30 March 2019 | Manuscript published on 30 January 2019 | PP: 273-278 | Volume-7 Issue-6, March 2019 | Retrieval Number: E1947017519©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: This paper exhibits the properties of Fuzzy Magic Graph on Intuitionistic Space.
Keywords: Fuzzy Magic Graph, Membership and Non membership values, Intuitionistic Space AMS Classification :05C72

Scope of the Article: Classification